Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Symptoms

Posted by twiggy on January 6, 2004, at 14:48:15

In reply to Re: Effexor Symptoms sick of being sick, posted by KimberlyDi on January 6, 2004, at 13:11:09

I get something I describe as a brain "Yawn", it is definately a "shiver" as you described. It is the strangest head feeling I've ever had and until now, never contributed it to the Effexor. I've been off the Effexor for two years now, but I still get those - less than once a month ( amongst major back pain, nerve problems, tingling feet, night sweats, itchy feet and hands). SO I fear for what I've already done to my body. I disagree 100% with the science solution. It's all BS, it's all a test, we're the subjects of course, they get all the $$, the trips to mexico, the dinners out with the pharm. reps and we get to deal with the short term and long term side effects because they don't do the homework before they push it down our throats. I remember my doctor talking me into taking drugs for the depression. I DID have problems but I did not want to go on anything - he literally persuaded me into it, reassuring me that it wouldn't hurt me, yada yada yada.I will always search for alternative treatment: vacation, relaxation, removing the things in my life that are at the root, yoga excerize - anything. I hope and pray I stay well mentally. Some of you don't have an option but if there's any chance that it's more than chemical - try something else first. Like living by a stream or listening to relaxing music, exercise anything


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:twiggy thread:3670
URL: http://www.dr-bob.org/babble/20040105/msgs/297220.html